# SDR AWXA0000023

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT AT SEAT 4C INOPERATIVE.  RESPLICED WIRE RECOMENDATION, CLOSE NO RELATED HISTORY.
